# SDR SWIA2025081800529

- Difficulty date: May 29, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR AFT STRAP BETWEEN RBL27.50 AND RBL36.20 AT FS559.00 HAS SURFACE CORROSION.   (C-CHECK RO 08/16/2025)PRESSURE FLOOR AFT STRAP BETWEEN RBL27.50 AND RBL36.20 AT FS559.00 REPLACED IN REFERENCE TO SRM 51-42-06.  COMPETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  REFERENCE CP 30379743 FOR LEAK CHECK.
